# SDR AALA202308148544

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A320*
- Aircraft serial: 6272
- Aircraft time: 28,236 hours, 8,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNT 11CBA EMERGENCY EXIT LOCATION LIGHT INOPERATIVE. REMOVED AND REPLACED SEAT MOUNT 11 CBA EMERGENCY EXIT LOCATION LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
